# SDR ASAA2021043034722

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,430 hours, 11,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091009
- Condition: Broken
- Location: R Overwing Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT R/H OVER WING EXIT, SIDEWALL LOCATING EXIT SIGN IS BROKEN. GROUNDED - YES. REMOVED AND REPLACED EXIT SIGN ASSY. OPS CHECK GOOD IAW B737-800 AMM 33-51-01.
